Drug induced hepatitis

Questions and answers on "Drug induced hepatitis"

I was taking anti tb drugs for 15 days and liver function test now revealed elevated values of sgpt and shot as 399 and 400. It was normal before...

doctor1 MD

Brief Answer:
Yes, fever is due to drug induced Hepatitis.

Detailed Answer:
Thanks for your question on Health Care Magic.
I can understand your...

Read Full Thread   Ask a Doctor Now

Hello Dr.,
I have attached 4th X-Chest Ray and LFT and ESR reports. You will find 2 rpeorts for LFT and ESR reports. One is for the date...

doctor1 MD

Brief Answer:
you are having drug induced hepatitis.

Detailed Answer:
Hello dear, thanks for your question on HCM.
I have gone through all the...

Read Full Thread   Ask a Doctor Now

Hi mam in continuation with my chat .pls guide for the reprts

doctor1 MD

Brief Answer:
Please upload reports.

Detailed Answer:
Hi,

Thanks for posting your query.

Please upload your reports and ask your query.

regards,...

Read Full Thread   Ask a Doctor Now

Recent questions on  Drug induced hepatitis

doctor1 MD

I have recently been diagnosed with prescription drug hepatitis by a gastroenterologist. This diagnosis was based on blood work, abdominal...

doctor1 MD

I'm 51 year old woman. Excellent health, little to moderate alcohol consumption. Take 50 mg of sertraline . Nothing else. Very surprised at routine...

doctor1 MD

I was on TB treatment for 14 days and then liver tests showed elevated enzymes and Dr stopped medication for 4 days. Is this normal to stop the...

doctor1 MD

Sir, My mother suffered from pleural effusion about two months ago. She was treated with AKT4 kit but after a week of taking that she sufferred...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Procedures
Related Medical Topics